# SDR A6WA202304018626

- Difficulty date: April 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017351
- Condition: Corroded
- Location: Foor Strap
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SILL STRAP P/N 601R31025-29 AT FS280.00 AND LBL 9 TO RBL9. ***** AC REMOVED FROM SERVICE ***** BLENDED CORROSION ON 3 AREAS AT FS280.00 RBL9 TO LBL9. P1-L=2.5IN X W=1.5IN X D=0.036 P2-L=4IN X W=1IN X D=0.037 P3-L=3ININ X W=1.5 X D=0.037  REPLACED FLOOR SILL STRAP WITH A NEW FABRICATED STRAP P/N  600-34017-351 AT FS280.00 AND LBL9 AND RBL 9. NEW REPAIRED  PARTS SPLICE ANGLE PN 601R-53-11-136-3/4 AT LBL12.5 AND RBL  12.5, FILLER ANGLE PN 601R53-11-136-1 BTW LBL 12.5 AND RBL  12.5, AND ANGLE SUPPORT PN 600-34017-3515 BTW LBL9 AND RBL 9. REPLACED CRACKED CLIP ANGLES ON 3 AREAS LBL 9 OB PN 601R3113 -57, RBL 9 IB PN 601R31113-58 AND RBL 9 OB PN 601R31113-58. PREFORMED HFEC WITH NO INDICATIONS RESTORED PROTECTIVE FINISH.  ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO601R-53-11- 136 REV A DATE 2007/11/01, CRJ200 SRM 53-11-19 REV 39, SRM 51- 26-00 REV 39, SRM 51-26-06 REV 39, SRM 51-11-00 REV 39, SRM 51 -42-06 REV 39, SRM 51-42-21 REV 39, SRM51-42-20 REV 39, SRM 51 -42-10 REV 39, AND SRM 53-00-00 REV 39. WORK PERFORMED UNDER  AERSALE WORK ORDER 003911, CARD NO. 20137, N470ZW TT: 38,125: 30 TC: 36,944.
